# SDR UALA2012122707410

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 86,999 hours, 13,867 cycles
- Engine: Pwa PW4060
- System (JASC): 7250 · Turbine Section
- Part: Strut
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE EXHAUST STRUT AT 2 O'CLOCK HAS 1.5 INCH CRACK AT BASE.  AXIAL CRACK FOUND, NO U-SHAPED CRACKS FOUND.  CARRY FWD FOR 70T PER AMM.  WELDED AS PER MM.
